Previous |  Up |  Next


Title: Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter (English)
Author: Kurzweil, Jaroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 16
Issue: 3
Year: 1966
Pages: 380-423
Category: math
MSC: 34.45
idZBL: Zbl 0186.47603
idMR: MR0206440
DOI: 10.21136/CMJ.1966.100740
Date available: 2008-06-09T13:30:20Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_16-1966-3_6.pdf 4.327Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo